# SDR CA030827003

- Difficulty date: August 25, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 56,876 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON ROTATION NR 2 TIRE BLEW RECAP OFF. FLASH OF LIGHT SEEN FROM FLT DECK, LOUD BANG AND RUBBER ODOR IN C/P. RETURNED TO YYZ. ON ARRIVAL FOUND RECAP MISSING AND TIRE STILL INFLATED. CREW REPORTED NR 1 ENG VIBS UP TO 1.7 UPON INSPECTION FOUND DAMAGE TO SOME FAN BLADES ON NR 1 ENG.   A/C HANGERED FOR INSPECTION AND OVERWIEGHT LANDING CHECK. TIRE HAD BEEN INSTALLED MAY 02 2003.  ASSY HAD HAD TWO RECAPS
